# SDR SWAA2017052313950

- Difficulty date: May 18, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 29,300 hours, 20,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT LIGHT LENS MISSING.  INSTALLED LENS PER MM.
